References

  1. Alencar R., Aron R., Galindo P., Zagorodnyuk A. Algebras of symmetric holomorphic functions on $\ell _p$. Bull. Lond. Math. Soc. 2003, 35 (1), 55-64. doi: 10.1112/S0024609302001431
  2. Aron R.M., Cole B.J., Gamelin T.W. Spectra of algebras of analytic functions on a Banach space}. J. Reine Angew. Math. 1991, 415, 51-93.
  3. Aron R.M., Galindo P., Garcia D., Maestre M. Regularity and algebras of analytic funtions in infinite dimensions. Trans. Amer. Math. Soc. 1996, 348, 543-559.
  4. Chernega I., Galindo P., Zagorodnyuk A. Some algebras of symmetric analytic functions and their spectra}. Proc. Edinb. Math. Soc. 2011, 54, 1-17. doi: 10.1017/S0013091509001655
  5. Chernega I., Galindo P., Zagorodnyuk A. The convolution operation on the spectra of algebras of symmetric analytic functions. J. Math. Anal. Appl. 2012, 395 (2), 569-577. doi: 10.1016/j.jmaa.2012.04.087
  6. Chernega I., Galindo P., Zagorodnyuk A. A multiplicative convolution on the spectra of algebras of symmetric analytic functions. Rev. Mat. Complut. 2014, 27 (2), 575-585. doi: 10.1007/s13163-013-0128-0
  7. Gonzalez M., Gonzalo R., Jaramillo J.A. Symmetric polynomials on rearrangement-invariant function spaces. J. London Math. Soc. 1999, 59 (2), 681-697. doi: 10.1112/S0024610799007164
  8. Nemirovskii A.S., Semenov S.M. On polynomial approximation of functions on Hilbert space. Mat. USSR Sbornik 1973, 21, 255-277.
  9. Zagorodnyuk A. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 2006, 134, 2559-2569.
  10. Zagorodnyuk A. Spectra of algebras of analytic functions and polynomials on Banach spaces. Contem. Math. 2007, 435, 381-394.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.